Jump to content

gw225

Junior Member
  • Posts

    32
  • Joined

  • Last visited

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

gw225's Achievements

Newbie

Newbie (2/9)

6

Reputation

  1. Friends, has anyone been successful augmenting Lexapro with something to improve sexual side effects. Orgasms bland, not enjoyable, not much feeling or sensation left. Also low libido. Thank you for sharing.
  2. Guys, anyone take these to together. Did the Remeron help the SSRI sexual side effects at all. What was your experience in general. I am a guy.
  3. Anyone try Wellbutrin IR on an as needed basis for SSRI sexual issues..Thanks
  4. If you have tried a drug holiday from Lexipro or Wellbutrin IR, or Buspar, or Zinc, please let me know if it helped.
  5. What is your dose and what has been your experience on this..
  6. Anyone out there successfully counteract the sexual side effects of Lexapro. Through a drug holiday or other med augmentation? For me, everything works down there except there is not much feeling and climax has no pleasure what so ever. Long story short, I will not be going off Lexapro. Please share your success stories.
  7. Hi. My 12 year old has an anxiety disorder and had improved greatly on Lexapro. Question, is it reasonable to expect break through anxiety attacks if she misses one daily dose? Trying to figure out. Sometimes she has episodes and I ask if she missed her med and she says yes, but I thought the half life would be sufficient to prevent reoccurrence of symptoms. Thanks
  8. Hey Friends, I am taking a high quality fish oil very purified. Anything wrong with taking 5.5 grams a day. That's 5 capsules, 3500mg of EPA. Is that OK. No harm? I actually read a story where to much fish oil could cause depression. Also, I just tested my D vitamin level and its low. Thinking of taking a good D3 supplement. Any of you guys do that. Thinking 1000-2000 IU a day. Thanks!
  9. Thanks. What else did you take to see an improvement..Thank you...
  10. Hi Guys, I read an article that taking this much Omega 3 could help depression in some way. Any of you trying this. What brand do you take. I hope this is the right forum to post this. Thanks. G
  11. Yes and what is funny is 10 years ago I took Lexipro and was on it for 6 months and don't recall any of these problems. I was on 10-20mg.
  12. I upped the dose from 5mg to 7.5mg and it's been another 6 days. 16 days total on med. The internal restlessness in body and feet has gone down but is still there. Still have to quench with Xanax. Doc wants me to go up to 10mg. Getting discouraged.
  13. Hi, have you seen a Naturopathic doctor that helped you with anxiety or depression. Did any of their lab test help you learn about yourself. Any treatment help? Thanks
  14. Hey Men, I take Trazadone for insomnia. I noticed when I get over 100mg, I get erections at night, like 2-4. I know this drug has a history of priapism. These erections are not painful and go away when I get out of bed and stand up. I want to go up a little higher in the dose because I am not sleeping all the way though the night. Have you had this experience. Should I be worried? Thanks
  15. Looking for hope. I have been on generic Lexapro 5mg for anxiety and depression for 10 days. Since I started, I am getting internal agitation in my body and restlessness in my feet and some anxiety. The agitation and restlessness slowly rises and peaks about 8 hours after I take the med and then settles down a bit. I am nocking down the agitation/anxiety with Xanax 1.5mg. Its very uncomfortable. I am sensitive to meds that it why I am on a low dose but my doctor wants to go up to 10mg of Lexapro to start getting some antidepressant benefits. My question, I am hoping this restlessness, tension that I am getting goes away as I adapt to the med. Anyone have this experience. I am hoping for good news. I have been on so many antidepressants that have just not worked out. Sincerely, G
×
×
  • Create New...